Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 6 > No. 2


The Skewed Double Inverted Weibull Distribution

PP: 269-274
A. Flaih, H. Elsalloukh, Engin Mendi, Mariofanna Milanova,
In this paper, we study a class of univariate skewed distributions, obtained by converting the symmetric inverted weibull distribution into a skew one.We discuss basic properties of skewed double inverted weibull distribution SDIW, the probability density function, cumulative distribution function, the moments, maximum entropy are derived. Maximum likelihood estimators and Fisher information matrix for the SDIW are provided. We have used two real failure time datasets and compared our work with the results reported from [15], the exponentiated exponential model was the best fitted model in the first dataset, and the SDIW is the better fit in the second datasets.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved